# SDR SWAA2012111909582

- Difficulty date: November 3, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STUD FRAME AT UPPER FWD CORNER BS 300 BETWEEN STR 7R TO STR 10R FWD GALLEY DOOR.  REPLACED FRAME IAW SRM DRAWING SRM.
